# SDR 2003FA0001236

- Difficulty date: December 11, 2003
- Submitted: December 11, 2003
- Operation: General aviation
- Aircraft: N370KP
- Make and model: Amd FALCON50MYST
- Aircraft serial: 103
- Aircraft time: 6,387 hours, 4,304 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Mount Bracket
- Part number: F50B2459A2
- Condition: Broken
- Location: Thrust Reverser
- Part time: 6,387 hours, 4,304 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THRUST REVERSER CHECK VALVE MOUNT BRACKET WAS FOUND TO BE BROKEN AWAY FROM AIRCRAFT STRUCTURE.  WHEN HYDRAULIC POWER WAS APPLIED TO AIRCRAFT DURING MAINTENANCE THE LINE TO CHECK VALVE CRACKED AND BEGAN SPRAYING HYDRAULIC FLUID.  REPLACEMENT OF LINE AND MOUNT BRACKET WAS ACCOMPLISHED.  SUSPECT THAT CHECK VALVE MOUNT BRACKET BEGINS TO CRACK OVER TIME AND EVENTUALLY BREAKS AWAY FROM AIRCRAFT STRUCTURE.  THIS IS SECOND FAILURE OF THIS MOUNT THAT WE HAVE FOUND ON THIS AC.  SUSPECT LINE FAILED DUE TO VIBRATION WORK HARDENING FROM NOT BEING SECURED IN PLACE.  RECOMMEND INSPECTING THIS CHECK VALVE MOUNT AT EARLIEST CONVENIENCE TO PREVENT POSSIBLE FAILURE OF THRUST REVERSER HYDRAULIC LINE WHEN UNDER PRESSURE.
